# SDR SWAA990796

- Difficulty date: May 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22942
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 65C36545
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND REAR SPAR ATTACH FITTING CRACKED AT LEFT MAIN LANDING GEAR BEAM STABILIZER LINK, FWD END.  REMOVED AND REPLACED ATTACH FITTING PER SRM.
